MAUDE Adverse Event Report: LAKE REGION MEDICAL LIMITED PHOENIX GUIDEWIRE

LAKE REGION MEDICAL LIMITED PHOENIX GUIDEWIRE
Model Number OFG2524LF
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 02/03/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product not yet received for analysis.A review of the device history records for the specimen device does not present any indication of manufacturing defect or anomaly that could have impacted on the event as reported.The history records indicate this product was final inspection tested at lake region medical and was determined to be acceptable.
 
Event or Problem Description
Phoenix was prepared in a normal way.Handle was connected and flushed, torquer was used during the atherectomy.The treatment was an atherectomy with the phoenix device of two lesions in the right sfa and poplitea.During the second passage of the distal lesion the handle stopped twice.The physician reconnected the handle and we could proceed the 2nd passage of the distal popliteal lesion.The control angiography showed than a dissection in the popliteal segment and a leak of contrast media.The physician decided to make a prolonged dilatation ( boston scientific balloon 5x100) over 10 minutes with an outside pressure with a blood pressure cuff.First control showed a good result with no leaks of contrast media anymore.He treated the proximal lesion as well with an angioplasty balloon 5/100.After all he checked the whole leg from proximal up to the foot.In consultation with the vascular surgeon the decision was to keep it without stenting.Patient was fine all the time, no pain, no issues.
 
Event or Problem Description
Phoenix was prepared in a normal way.Handle was connected and flushed, torquer was used during the atherectomy.The treatment wasan atherectomy with the phoenix device of two lessions in the right sfa and poplitea.Dzuring the second passage of the distal lession the handle stopped twice.The physician reconnected the handle and we could proceed the 2nd passage of the distal popliteal lession.The control angiography showed than a dissection in the popliteal segment and a leak of contrast media.The physician decided to make a prolonged dilatation ( boston scientific balloon 5x100) over 10 minutes with an outside pressure with a blood pressure cuff.First control showed a good result with no leaks of contrast media anymore.He treated the proximal lession as well with an angioplasty balloon 5/100.After all he checked the whole leg from proximal up to the foot.In consultation with the vascular surgeon the decision was to keep it without stenting.Patient was fine all the time, no pain, no issues.
 
Additional Manufacturer Narrative
Unique identifier (udi) # corrected as the incorrect number was entered on the initial and fu1 reports in error.
 
Event or Problem Description

Brand Name
PHOENIX GUIDEWIRE
Common Device Name
GUIDEWIRE
Manufacturer (Section D)
LAKE REGION MEDICAL LIMITED
butlersland
new ross
co. wexford, Y34 K 825
EI  Y34 K825
MDR Report Key11741822
Report Number9681477-2021-00007
Device Sequence Number17062145
Product Code DQX
UDI-Device Identifier10845225002746
UDI-Public(01)10845225002746(17)210701(10)11012470
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K080144
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/01/2021
Device Model NumberOFG2524LF
Device Catalogue NumberPG14300LF
Device Lot Number11018187
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/10/2021
Initial Date Received by Manufacturer 04/09/2021
Supplement Date Received by Manufacturer05/10/2021
07/26/2021
Initial Report FDA Received Date04/28/2021
Supplement Report FDA Received Date05/31/2021
07/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PHOENIX CATHETER, 2,4MM X 127 CM, 7F DFM; PHOENIX CATHETER, 2,4MM X 127 CM, 7F DFM; PHOENIX CATHETER, 2,4MM X 127 CM, 7F DFM
Outcome Attributed to Adverse Event Other;
Patient Age74 YR